RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sozutov, Anatolii Il'ich

Statistics Math-Net.Ru
Total publications: 53
Scientific articles: 51

Number of views:
This page:1299
Abstract pages:9149
Full texts:3162
References:1338
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person18508
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/321957

Publications in Math-Net.Ru
2019
1. A. I. Sozutov, “Groups with finite Engel element”, Algebra Logika, 58:3 (2019),  376–396  mathnet
2. E. B. Durakov, A. I. Sozutov, “Some periodic groups admitting a finite regular automorphism of even order”, Algebra Logika, 58:1 (2019),  22–34  mathnet
3. A. I. Sozutov, B. E. Durakov, “On Groups with an Isolated $2$-Subgroup”, Mat. Zametki, 105:3 (2019),  428–432  mathnet  elib; Math. Notes, 105:3 (2019), 425–428  isi  scopus
4. A. I. Sozutov, “Два замечания о группах с энгелевыми элементами”, Sibirsk. Mat. Zh., 60:6 (2019),  1411–1413  mathnet
5. A. I. Sozutov, “On periodic groups with a regular automorphism of order 4”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  201–209  mathnet  elib
2018
6. A. I. Sozutov, O. V. Kravtsova, “$KT$-fields and sharply triply transitive groups”, Algebra Logika, 57:2 (2018),  232–242  mathnet; Algebra and Logic, 57:2 (2018), 153–160  isi  scopus
7. D. V. Lytkina, A. I. Sozutov, A. A. Shlepkin, “2-rank two periodic groups saturated with finite simple groups”, Sib. Èlektron. Mat. Izv., 15 (2018),  786–796  mathnet
8. A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Sibirsk. Mat. Zh., 59:5 (2018),  1179–1191  mathnet  elib; Siberian Math. J., 59:5 (2018), 938–946  isi  scopus
9. A. I. Sozutov, G. P. Egorychev, I. O. Aleksandrova, “On Hilbert-Poincare series of associative nilalgebras generated by two nilelements”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  243–255  mathnet  elib
2017
10. Anatoliy I. Sozutov, Inna O. Aleksandrova, “On some properties of adjoint groups of associative nil algebras”, J. Sib. Fed. Univ. Math. Phys., 10:4 (2017),  503–508  mathnet  isi
11. A. I. Sozutov, E. B. Durakov, “On sharply $2$-transitive groups with generalized finite elements”, Sibirsk. Mat. Zh., 58:5 (2017),  1144–1149  mathnet  elib; Siberian Math. J., 58:5 (2017), 887–890  isi  elib  scopus
2016
12. A. I. Sozutov, “Groups with the quasicyclic centralizer of a finite involution”, Sibirsk. Mat. Zh., 57:5 (2016),  1127–1130  mathnet  elib; Siberian Math. J., 57:5 (2016), 881–883  isi  elib  scopus
13. A. I. Sozutov, V. M. Sinitsin, “On Coxeter graphs of groups with symplectic 3-transpositions”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  251–258  mathnet  mathscinet  elib
14. A. I. Sozutov, I. O. Aleksandrova, “On graphs with vertices of two colors and groups with 3-transpositions”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  257–262  mathnet  mathscinet  elib
2015
15. V. D. Mazurov, A. Yu. Ol'shanskii, A. I. Sozutov, “Infinite groups of finite period”, Algebra Logika, 54:2 (2015),  243–251  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 161–166  isi  scopus
16. A. I. Sozutov, E. B. Durakov, “Local finiteness of periodic sharply triply transitive groups”, Algebra Logika, 54:1 (2015),  70–84  mathnet  mathscinet; Algebra and Logic, 54:1 (2015), 48–57  isi  scopus
17. A. M. Popov, A. I. Sozutov, “On groups with Frobenius elements”, Sibirsk. Mat. Zh., 56:2 (2015),  436–443  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 352–357  isi  elib  scopus
2014
18. A. I. Sozutov, E. B. Durakov, “On groups with isolated involution”, Sibirsk. Mat. Zh., 55:4 (2014),  863–874  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 706–714  isi  scopus
19. A. I. Sozutov, E. B. Durakov, E. V. Bugaeva, “On certain near-domains and sharply $2$-transitive groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  277–283  mathnet  mathscinet  elib
2013
20. A. I. Sozutov, E. B. Durakov, “Two questions in the Kourovka Notebook”, Algebra Logika, 52:5 (2013),  632–637  mathnet  mathscinet; Algebra and Logic, 52:5 (2013), 422–425  isi  scopus
21. A. I. Sozutov, A. A. Kuznetsov, V. M. Sinitsin, “About systems of generators of some groups with 3-transpositions”, Sib. Èlektron. Mat. Izv., 10 (2013),  285–301  mathnet
22. A. I. Sozutov, “On the Shunkov groups acting freely on abelian groups”, Sibirsk. Mat. Zh., 54:1 (2013),  188–198  mathnet  mathscinet; Siberian Math. J., 54:1 (2013), 144–151  isi  scopus
23. A. Kh. Zhurtov, D. V. Lytkina, V. D. Mazurov, A. I. Sozutov, “On periodic groups acting freely on abelian groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  136–143  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S209–S215  isi  scopus
2012
24. A. I. Sozutov, “A nonsimplicity criterion for groups”, Algebra Logika, 51:6 (2012),  772–782  mathnet  mathscinet  zmath; Algebra and Logic, 51:6 (2013), 511–518  isi  scopus
2007
25. A. I. Sozutov, “Groups with an almost regular involution”, Algebra Logika, 46:3 (2007),  360–368  mathnet  mathscinet  zmath; Algebra and Logic, 46:3 (2007), 195–199  isi  scopus
26. A. I. Sozutov, A. S. Kryukovskii, “Groups with elementary Abelian centralizers of involutions”, Algebra Logika, 46:1 (2007),  75–82  mathnet  mathscinet  zmath  elib; Algebra and Logic, 46:1 (2007), 46–49  isi  elib  scopus
27. A. I. Sozutov, M. V. Yanchenko, “The $f$-local subgroups of the groups with a generalized finite element of order 2 or 4”, Sibirsk. Mat. Zh., 48:5 (2007),  1147–1154  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 923–928  isi  scopus
28. A. I. Sozutov, “On groups with almost perfect involution”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:1 (2007),  183–190  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S181–S188  scopus
2006
29. V. A. Sereda, A. I. Sozutov, “Associative Nil-Algebras and Golod Groups”, Algebra Logika, 45:2 (2006),  231–238  mathnet  mathscinet  zmath  elib; Algebra and Logic, 45:2 (2006), 134–138  elib  scopus
30. V. A. Sereda, A. I. Sozutov, “On a Question in the Kourovka Notebook”, Mat. Zametki, 80:1 (2006),  154–155  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 151–153  isi  scopus
31. A. I. Sozutov, M. V. Yanchenko, “On the existence of $f$-local subgroups in a group”, Sibirsk. Mat. Zh., 47:4 (2006),  898–913  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:4 (2006), 740–750  isi  elib  scopus
2005
32. A. I. Sozutov, “Frobenius Pairs with Perfect Involutions”, Algebra Logika, 44:6 (2005),  751–762  mathnet  mathscinet  zmath; Algebra and Logic, 44:6 (2005), 422–428  scopus
33. A. M. Popov, A. I. Sozutov, “A Group with $H$-Frobenius Element of Even Order”, Algebra Logika, 44:1 (2005),  70–80  mathnet  mathscinet  zmath  elib; Algebra and Logic, 44:1 (2005), 40–45  scopus
34. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Uspekhi Mat. Nauk, 60:5(365) (2005),  3–46  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 805–848  isi  elib  scopus
2002
35. A. I. Sozutov, A. K. Shlepkin, “On Some Groups with Finite Involution Saturated with Finite Simple Groups”, Mat. Zametki, 72:3 (2002),  433–447  mathnet  mathscinet  zmath; Math. Notes, 72:3 (2002), 398–410  isi  scopus
36. A. I. Sozutov, S. I. Shakhova, “Structure of Quasi-Layer-Finite Groups”, Mat. Zametki, 72:1 (2002),  118–130  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 105–116  isi  scopus
37. S. V. Larin, A. I. Sozutov, “On the Structure of Locally Graded $\overline T$-Groups”, Mat. Zametki, 71:4 (2002),  633–636  mathnet  mathscinet  zmath  elib; Math. Notes, 71:4 (2002), 576–579  isi  scopus
2001
38. A. I. Sozutov, “On Groups with Finite Involution and Locally Finite 2-Isolated Subgroup of Even Period”, Mat. Zametki, 69:6 (2001),  912–918  mathnet  mathscinet  zmath  elib; Math. Notes, 69:6 (2001), 833–838  isi
39. A. I. Sozutov, “Two Criteria for Nonsimplicity of a Group Possessing a Strongly Embedded Subgroup and a Finite Involution”, Mat. Zametki, 69:3 (2001),  443–453  mathnet  mathscinet  zmath; Math. Notes, 69:3 (2001), 401–410  isi
2000
40. A. I. Sozutov, “On some infinite groups with a strongly embedded subgroup”, Algebra Logika, 39:5 (2000),  602–617  mathnet  mathscinet; Algebra and Logic, 39:5 (2000), 345–353  scopus
41. A. I. Sozutov, N. M. Suchkov, “On infinite groups with a given strongly isolated 2-subgroup”, Mat. Zametki, 68:2 (2000),  272–285  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 237–247  isi
42. A. I. Sozutov, “On a generalization of the Baer–Suzuki theorem”, Sibirsk. Mat. Zh., 41:3 (2000),  674–675  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 561–562  isi
43. A. I. Sozutov, “Residually finite groups with nontrivial intersections of pairs of subgroups”, Sibirsk. Mat. Zh., 41:2 (2000),  437–441  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 362–365  isi
1998
44. A. I. Sozutov, “On groups with certain systems of $F$-subgroups”, Sibirsk. Mat. Zh., 39:1 (1998),  161–171  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 141–150  isi
1997
45. A. I. Sozutov, A. K. Shlepkin, “On groups with a normal splitting component”, Sibirsk. Mat. Zh., 38:4 (1997),  897–914  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 777–790  isi
1995
46. A. I. Sozutov, “On examples of associate nilalgebras”, Mat. Zametki, 57:3 (1995),  445–450  mathnet  mathscinet  zmath; Math. Notes, 57:3 (1995), 307–309  isi
47. S. V. Larin, A. I. Sozutov, “Splittable groups with splitting component of prime index”, Mat. Zametki, 57:3 (1995),  377–385  mathnet  mathscinet  zmath; Math. Notes, 57:3 (1995), 266–270  isi
1994
48. A. I. Sozutov, “On the structure of the noninvariant factor in some Frobenius groups”, Sibirsk. Mat. Zh., 35:4 (1994),  893–901  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 795–801  isi
1993
49. V. I. Senashov, A. I. Sozutov, “On the theory of groups with the minimality condition”, Mat. Zametki, 54:1 (1993),  71–77  mathnet  mathscinet  zmath; Math. Notes, 54:1 (1993), 713–716  isi
50. A. I. Sozutov, “On lie algebras with monomial basis”, Sibirsk. Mat. Zh., 34:5 (1993),  188–201  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 959–971  isi
1976
51. A. I. Sozutov, V. P. Shunkov, “On a generalization of Frobenius' theorem to infinite groups”, Mat. Sb. (N.S.), 100(142):4(8) (1976),  495–506  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:4 (1976), 441–451  isi

2013
52. S. S. Goncharov, Yu. L. Ershov, V. M. Levchuk, V. D. Mazurov, V. I. Senashov, A. I. Sozutov, N. S. Chernikov, “Vladimir Petrovich Shunkov (obituary)”, Uspekhi Mat. Nauk, 68:4(412) (2013),  177–178  mathnet  mathscinet  elib; Russian Math. Surveys, 68:4 (2013), 769–771  isi  elib  scopus
2006
53. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Letter to the Editorial Board”, Uspekhi Mat. Nauk, 61:2(368) (2006),  191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 387  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020